# SDR DALA2014092205148

- Difficulty date: September 20, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 35,296 hours, 15,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND SEVERAL EMERGENCY LIGHTS BROKEN AND OR INOPERATIVE.  REPLACED THE LAMPS OR REPLACED LIGHT ASSEMBLIES AS REQUIRED.  OPS CHECKED IAW WDM 33-51-14.
